Monday, May 11, 2009

are BCP's making me crazy?!?

i feel like i have been an emotional wreck lately.  i am down and grumpy one day, then perfectly normal the next, only to have the blues take over again.  i am all over the place!  can the birth control pills be doing this to me? or am i really just a little crazy right now?

i start Lupron on Friday.  what is that going to add to this mix?

6 comments:

A Few Good Sperm said...

I think IF makes us crazy! Of course the hormones don't help!

Beautiful Mess said...

I don't have much experience with BCPs but they tend to always make me feel a bit off my rocker. Eat some chocolate, that ALWAYS helps ;o)

Scrambled Egg said...

Hormones. Gotta love 'em. Hang in there!

Mary said...

Sorry, sweetie. It's a long road, but you can do it.

sunflowerchilde said...

Hormones, infertility, take your pick! Dealing with this crap means there's always something to blame it on, at least!

Liv said...

hoping that the BCP craziness is short-lived! Oh, my just in time for Lupron. Well, I hope that leaves you with little side effects too!